MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC STRAIGHT TUBULAR PLATE 6 HOLE ORTHOLOC 3DI PLATING SYSTEM; PLATE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC STRAIGHT TUBULAR PLATE 6 HOLE ORTHOLOC 3DI PLATING SYSTEM; PLATE, FIXATION, BONE
Catalog Number 58880106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient requires a revision surgery due to a medial malleolus fracture that is not healing and lucency under the tibial implant.Both sides are being revised.The surgery was completed and all components were explanted and a cement spacer was placed.The patient underwent an ankle fusion.
 
Additional Manufacturer Narrative
Correction to g1(reporting contact).The reported event could be confirmed since images of ct scans were provided and shows the presence of a medial malleolus fracture and loosening of the tibial component.The device inspection revealed the following: a device inspection was not possible since the affected device was not returned.However, an image of the explanted plate was provided.Multiple scratches, most likely resulting from the explantation process can be seen on the plate.For further evaluation, the device will need to be returned.Upon further investigation of the ct scans by healthcare professionals the following was observed: the ct quality provided is poor.The described medial malleolus fracture, however, can be confirmed.There is also the hypertrophic pseudarthrosis visible.The implant may have impingement with the malleolus as well.The tibial radiolucency indicates loosening.The failure could be patient related due to poor bone substance, but also procedure related as there is the bone contact with the medial malleolus.Although the issue is most likely both patient and procedure related, the root cause could not be conclusively determined.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
STRAIGHT TUBULAR PLATE 6 HOLE ORTHOLOC 3DI PLATING SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21712796
Report Number3010667733-2025-00378
Device Sequence Number21350069
Product Code HRS
UDI-Device Identifier00889797067140
UDI-Public00889797067140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163044
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number58880106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale